Continuous, intra-articular infusion of bupivacaine after total-knee arthroplasty may lead to potentially toxic serum levels of local anesthetic.

Authors:
Mark A Hoeft
Mark A Hoeft
Massachusetts General Hospital
James P Rathmell
James P Rathmell
Massachusetts General Hospital
United States
Michael R Dayton
Michael R Dayton
University of Colorado-Denver
Denver | United States
Peter Lee
Peter Lee
University of Melbourne
Parkville | Australia
Stephen J Incavo
Stephen J Incavo
Houston Methodist Hospital
Houston | United States

Reg Anesth Pain Med 2005 Jul-Aug;30(4):414-5

Download full-text PDF

Source

Still can't find the full text of the article?

We can help you send a request to the authors directly.
November 2005
12 Reads
3.090 Impact Factor

Publication Analysis

Top Keywords

total-knee arthroplasty
4
bupivacaine total-knee
4
serum levels
4
arthroplasty lead
4
lead toxic
4
toxic serum
4
levels local
4
local anesthetic
4
continuous intra-articular
4
infusion bupivacaine
4
intra-articular infusion
4
local
1
levels
1
anesthetic
1
lead
1
bupivacaine
1
infusion
1
total-knee
1
arthroplasty
1
toxic
1

Similar Publications